Über gewisse Homomorphismen von Polygnomgruppen.

W. Krull

Mathematische Annalen (1953)

  • Volume: 126, page 377-380
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krull, W.. "Über gewisse Homomorphismen von Polygnomgruppen.." Mathematische Annalen 126 (1953): 377-380. <http://eudml.org/doc/160351>.

author = {Krull, W.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {377-380},
title = {Über gewisse Homomorphismen von Polygnomgruppen.},
url = {http://eudml.org/doc/160351},
volume = {126},
year = {1953},

AU - Krull, W.
TI - Über gewisse Homomorphismen von Polygnomgruppen.
JO - Mathematische Annalen
PY - 1953
VL - 126
SP - 377
EP - 380
KW - group theory
UR - http://eudml.org/doc/160351
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.